# SDR ARWA980434

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 74.125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INSTALL TWO DOUBLERS AT FS 74.125 LEFT HAND FOR TEMPERATURE PROBES.  FABRICATED AND INSTALLED TWO TEMPERATURE PROBES DOUBLERS IN ACCORDANCE WITH NEW SYSTEMS DRAWING 229-92-100 AND 229-921110.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 3131, CONTROL NR 4497.
